# SDR 03FDEA00911

- Difficulty date: June 19, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: DRWNOA53772636
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINFRAME- FUSELAGE FRAME DENT REPAIR AT FR20A. FACT  19JUN03  11:40  BFM R WORK COMPLIED WITH EA 6-5310-70932  A/C ARRIVED AT MAE WITH AN INCOMING TRACKING ACTION (REF FEDEX EA 6-5310-50593).  THE AFFECTED MEMBER IS SHOWN AS ITEM 10 OF AIRBUS A300-600 SRM REF 53-13-13 FIG 203.  CLOSING ACTION ON 06/19/2003.
